Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 28.

Buch, A S; Kresch, A; Tamvakis, H (2012). Quantum Giambelli formulas for isotropic Grassmannians. Mathematische Annalen, 354(3):801-812.

Kresch, A; Tschinkel, Y (2011). Effectivity of Brauer-Manin obstructions on surfaces. Advances in Mathematics, 226(5):4131-4144.

Kresch, A (2010). CW complexes for complex algebraic surfaces. Experimental Mathematics, 19(4):413-419.

Kresch, A (2009). On the geometry of Deligne-Mumford stacks. In: Abramovich, D; Bertram, A; Katzarkov, L; Pandharipande, R; Thaddeus, M. Algebraic Geometry: Seattle 2005. Providence, Rhode Island: American Mathematical Society, 259-271.

Buch, A S; Kresch, A; Tamvakis, H (2009). Quantum Pieri rules for isotropic Grassmannians. Inventiones Mathematicae, 178(2):345-405.

Kresch, A; Tschinkel, Y (2008). Effectivity of Brauer-Manin obstructions. Advances in Mathematics, 218(1):1-27.

Buch, A S; Kresch, A; Shimozono, M; Tamvakis, H; Yong, A (2008). Stable Grothendieck polynomials and K-theoretic factor sequences. Mathematische Annalen, 340(2):359-382.

Kresch, A; Tschinkel, Y (2008). Two examples of Brauer–Manin obstruction to integral points. Bulletin of the London Mathematical Society, 40(6):995-1001.

Kresch, A (2007). Flag varieties and Schubert calculus. In: Tschinkel, Y. Algebraic groups. Göttingen: Universitätsverlag Göttingen, 73-86.

Buch, A; Kresch, A; Tamvakis, H; Yong, A (2005). Grothendieck polynomials and quiver formulas. American Journal of Mathematics, 127(3):551-567.

Elkies, N; Howe, E; Kresch, A; Poonen, B; Wetherell, J; Zieve, M (2004). Curves of every genus with many points. II. Asymptotically good families. Duke Mathematical Journal, 122(2):399-422.

Buch, A; Kresch, A; Tamvakis, H (2004). Littlewood-Richardson rules for Grassmannians. Advances in Mathematics, 185(1):80-90.

Kresch, A; Vistoli, A (2004). On coverings of Deligne-Mumford stacks and surjectivity of the Brauer map. Bulletin of the London Mathematical Society, 36(2):188-192.

Kresch, A; Tschinkel, Y (2004). On the arithmetic of del Pezzo surfaces of degree 2. Proceedings London Mathematical Society, 89(3):545-569.

Kresch, A; Tamvakis, H (2004). Quantum cohomology of orthogonal Grassmannians. Compositio Mathematica, 140(2):482-500.

Buch, A; Kresch, A; Tamvakis, H; Yong, A (2004). Schubert polynomials and quiver formulas. Duke Mathematical Journal, 122(1):125-143.

Kim, B; Kresch, A; Pantev, T (2003). Functoriality in intersection theory and a conjecture of Cox, Katz, and Lee. Journal of Pure and Applied Algebra, 179(1-2):127-136.

Buch, A; Kresch, A; Tamvakis, H (2003). Gromov-Witten invariants on Grassmannians. Journal of the American Mathematical Society, 16(4):901-915.

Kresch, A (2003). Hodge-theoretic obstruction to the existence of quaternion algebras. Bulletin of the London Mathematical Society, 35(1):109-116.

Kresch, A; Tamvakis, H (2003). Quantum cohomology of the Lagrangian Grassmannian. Journal of Algebraic Geometry, 12(4):777-810.

Kresch, A; Wetherell, J; Zieve, M E (2002). Curves of every genus with many points. I: Abelian and toric families. Journal of Algebra, 250(1):353-370.

Kresch, A; Tamvakis, H (2002). Double Schubert polynomials and degeneracy loci for the classical groups. Annales de l'institut Fourier, 52(6):1681-1727.

Kresch, A; Tschinkel, Y (2002). Integral points on punctured abelian surfaces. In: Fieker, C; Kohel, D R. Algorithmic number theory (Sydney, 2002). Berlin: Springer, 198-204.

Edidin, D; Hassett, B; Kresch, A; Vistoli, A (2001). Brauer groups and quotient stacks. American Journal of Mathematics, 123(4):761-777.

Kresch, A; Tamvakis, H (2001). Standard conjectures for the arithmetic Grassmannian G(2,N) and Racah polynomials. Duke Mathematical Journal, 110(2):359-376.

Kresch, A (2000). Gromov-Witten invariants of a class of toric varieties. Michigan Mathematical Journal, 48(1):369-391.

Kresch, A (1999). Canonical rational equivalence of intersections of divisors. Inventiones Mathematicae, 136(3):483-496.

Kresch, A (1999). Cycle groups for Artin stacks. Inventiones Mathematicae, 138(3):495-536.

This list was generated on Mon Oct 23 08:33:14 2017 CEST.